American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Valeriu Soltan. Convex solids with planar midsurfaces. Proc. Amer. Math. Soc. 136 (2008) 1071-1081. MR 2361883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Giannopoulos, A. Pajor and G. Paouris. A note on subgaussian estimates for linear functionals on convex bodies. Proc. Amer. Math. Soc. 135 (2007) 2599-2606. MR 2302581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Guillaume Aubrun. Sampling convex bodies: a random matrix approach. Proc. Amer. Math. Soc. 135 (2007) 1293-1303. MR 2276637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] G. Paouris. Concentration of mass and central limit properties of isotropic convex bodies. Proc. Amer. Math. Soc. 133 (2005) 565-575. MR 2093081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bo'az Klartag. A geometric inequality and a low $M$-estimate. Proc. Amer. Math. Soc. 132 (2004) 2619-2628. MR 2054787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gangsong Leng. The minimum number of acute dihedral angles of a simplex. Proc. Amer. Math. Soc. 131 (2003) 3039-3042. MR 1993210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. Giannopoulos, M. Hartzoulaki and G. Paouris. On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body. Proc. Amer. Math. Soc. 130 (2002) 2403-2412. MR 1897466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael Schmuckenschläger. Volume of intersections and sections of the unit ball of $\ell^n_p$ . Proc. Amer. Math. Soc. 126 (1998) 1527-1530. MR 1425138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Raphaël Cerf and Carlo Mariconda. Chebyshev measures. Proc. Amer. Math. Soc. 125 (1997) 3321-3329. MR 1422852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dinh The Luc. Smooth representation of a parametric polyhedral convex set with application to sensitivity in optimization . Proc. Amer. Math. Soc. 125 (1997) 555-567. MR 1343711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] João F. Queiró and Eduardo M. Sà. On separation properties of finite dimensional compact convex sets. Proc. Amer. Math. Soc. 124 (1996) 259-264. MR 1327040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. J. Gardner and A. Volčič. Convex bodies with similar projections . Proc. Amer. Math. Soc. 121 (1994) 563-568. MR 1185262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Krzysztof Przesławski. Nonregular extreme points in the set of Minkowski additive selections . Proc. Amer. Math. Soc. 118 (1993) 1225-1226. MR 1150653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Keith Ball and Alain Pajor. Convex bodies with few faces . Proc. Amer. Math. Soc. 110 (1990) 225-231. MR 1019270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Andreana Zucco. Minimal shell of a typical convex body . Proc. Amer. Math. Soc. 109 (1990) 797-802. MR 1015687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. J. Gardner and M. Laczkovich. The Banach-Tarski theorem on polygons, and the cancellation law . Proc. Amer. Math. Soc. 109 (1990) 1097-1102. MR 1017001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Rade T. Živaljević. Extremal Minkowski additive selections of compact convex sets . Proc. Amer. Math. Soc. 105 (1989) 697-700. MR 937855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Y. Gordon, M. Meyer and S. Reisner. Zonoids with minimal volume-product---a new proof . Proc. Amer. Math. Soc. 104 (1988) 273-276. MR 958082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Marek Lassak. Covering the boundary of a convex set by tiles . Proc. Amer. Math. Soc. 104 (1988) 269-272. MR 958081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Tudor Zamfirescu. Too long shadow boundaries . Proc. Amer. Math. Soc. 103 (1988) 587-590. MR 943088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. J. Parker. Convex sets and subharmonicity of the distance function . Proc. Amer. Math. Soc. 103 (1988) 503-506. MR 943074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Rolf Schneider. Closed convex hypersurfaces with curvature restrictions . Proc. Amer. Math. Soc. 103 (1988) 1201-1204. MR 955009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Roger Howe. Automatic continuity of concave functions . Proc. Amer. Math. Soc. 103 (1988) 1196-1200. MR 955008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Bernard Ycart. Extreme points in convex sets of symmetric matrices . Proc. Amer. Math. Soc. 95 (1985) 607-612. MR 810172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] D. H. Armitage and Ü. Kuran. The convexity of a domain and the superharmonicity of the signed distance function . Proc. Amer. Math. Soc. 93 (1985) 598-600. MR 776186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Douglas Hensley. Concavity of powers of a convolution . Proc. Amer. Math. Soc. 82 (1981) 503-504. MR 612750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia